RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Safonov, Valerii Fedorovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 28

Number of views:
This page:1282
Abstract pages:5305
Full texts:1378
References:402
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person11106
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203531

Publications in Math-Net.Ru
2018
1. A. A. Bobodzhanov, V. F. Safonov, “A generalization of the regularization method to the singularly perturbed integro-differential equations with partial derivatives”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 3,  9–22  mathnet; Russian Math. (Iz. VUZ), 62:3 (2018), 6–17  isi  scopus
2. A. A. Bobodzhanov, V. F. Safonov, “Application of linear algebra for transforming 2-nd order PDEs to canonical forms”, Math. Ed., 2018, 1(85),  38–46  mathnet
3. M. A. Bobojanova, V. F. Safonov, “Regularized asymptotic solutions of integrodifferential equations with a zero operator of differential part and with several quickly varying kernels”, Sib. Èlektron. Mat. Izv., 15 (2018),  1566–1575  mathnet
4. A. A. Bobodzhanov, V. F. Safonov, “Asymptotic integration of integridifferential equations with two independent variables”, Sib. Èlektron. Mat. Izv., 15 (2018),  186–197  mathnet
5. A. A. Bobodzhanov, V. F. Safonov, “Regularized asymptotics of solutions to integro-differential partial differential equations with rapidly varying kernels”, Ufimsk. Mat. Zh., 10:2 (2018),  3–12  mathnet; Ufa Math. J., 10:2 (2018), 3–13  isi
2017
6. A. A. Bobodzhanov, V. F. Safonov, “Regularized Asymptotic Solutions of the Initial Problem for the System of Integro-Partial Differential Equations”, Mat. Zametki, 102:1 (2017),  28–38  mathnet  mathscinet  elib; Math. Notes, 102:1 (2017), 22–30  isi  scopus
2016
7. A. A. Bobodzhanov, V. F. Safonov, “A problem with inverse time for a singularly perturbed integro-differential equation with diagonal degeneration of the kernel of high order”, Izv. RAN. Ser. Mat., 80:2 (2016),  3–15  mathnet  mathscinet  zmath  elib; Izv. Math., 80:2 (2016), 285–298  isi  scopus
2015
8. A. A. Bobodzhanov, V. F. Safonov, “Asymptotic solutions of Fredholm integro-differential equations with rapidly changing kernels and irreversible limit operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 10,  3–18  mathnet; Russian Math. (Iz. VUZ), 59:10 (2015), 1–15  scopus
2013
9. A. A. Bobodzhanov, V. F. Safonov, “The method of normal forms for singularly perturbed systems of Fredholm integro-differential equations with rapidly varying kernels”, Mat. Sb., 204:7 (2013),  47–70  mathnet  mathscinet  zmath  elib; Sb. Math., 204:7 (2013), 979–1002  isi  elib  scopus
2009
10. A. A. Bobodzhanov, V. F. Safonov, ““Splashes” in Fredholm Integro-Differential Equations with Rapidly Varying Kernels”, Mat. Zametki, 85:2 (2009),  163–179  mathnet  mathscinet  zmath  elib; Math. Notes, 85:2 (2009), 153–167  isi  scopus
2007
11. A. A. Bobodzhanov, V. F. Safonov, “Asymptotic analysis of integro-differential systems with an unstable spectral value of the integral operator's kernel”, Zh. Vychisl. Mat. Mat. Fiz., 47:1 (2007),  67–82  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 47:1 (2007), 65–79  elib  scopus
2006
12. A. A. Bobodzhanov, V. F. Safonov, “Equations with an unstable spectral value of the kernel of an integral operator and contrast structures”, Differ. Uravn., 42:5 (2006),  660–673  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 705–719
2005
13. A. A. Bobodzhanov, V. F. Safonov, “Singularly perturbed integro-differential systems with contrast structures”, Mat. Sb., 196:2 (2005),  29–56  mathnet  mathscinet  zmath  elib; Sb. Math., 196:2 (2005), 173–200  isi  scopus
2004
14. A. A. Bobodzhanov, V. F. Safonov, “Singularly Perturbed Integro-Differential Equations with Diagonal Degeneration of the Kernel in Reverse Time”, Differ. Uravn., 40:1 (2004),  112–119  mathnet  mathscinet; Differ. Equ., 40:1 (2004), 120–127
2002
15. A. A. Bobodzhanov, V. F. Safonov, “Singularly Perturbed Nonlinear Integrodifferential Systems with Fast Varying Kernels”, Mat. Zametki, 72:5 (2002),  654–664  mathnet  mathscinet  zmath; Math. Notes, 72:5 (2002), 605–614  isi  scopus
2001
16. A. A. Bobodzhanov, V. F. Safonov, “Regularized Asymptotic Solutions of Singularly Perturbed Integral Systems with a Diagonal Degeneration of the Kernel”, Differ. Uravn., 37:10 (2001),  1330–1341  mathnet  mathscinet; Differ. Equ., 37:10 (2001), 1399–1411
17. A. A. Bobodzhanov, V. F. Safonov, “An Internal Transition Layer in a Linear Optimal Control Problem”, Differ. Uravn., 37:3 (2001),  310–322  mathnet  mathscinet; Differ. Equ., 37:3 (2001), 332–345
18. A. A. Bobodzhanov, V. F. Safonov, “Volterra integral equations with rapidly varying kernels and their asymptotic integration”, Mat. Sb., 192:8 (2001),  53–78  mathnet  mathscinet  zmath; Sb. Math., 192:8 (2001), 1139–1164  isi  scopus
1997
19. V. F. Safonov, O. D. Tuichiev, “Regularization of singularly perturbed integral equations with rapidly varying kernels and their asymptotics”, Differ. Uravn., 33:9 (1997),  1199–1210  mathnet  mathscinet; Differ. Equ., 33:9 (1997), 1203–1215
1995
20. B. T. Kalimbetov, V. F. Safonov, “A regularization method for systems with a nonstable spectral value for the kernel of the integral operator”, Differ. Uravn., 31:4 (1995),  696–706  mathnet  mathscinet; Differ. Equ., 31:4 (1995), 647–656
1994
21. V. F. Safonov, “Regularized asymptotic solutions of singularly perturbed problems in the critical case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 5,  41–48  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:5 (1994), 39–46
1992
22. V. F. Safonov, “Nonlinear regularization of singularly perturbed resonance problems and analyticity of their solutions in the perturbation parameter”, Sibirsk. Mat. Zh., 33:6 (1992),  178–187  mathnet  mathscinet  zmath; Siberian Math. J., 33:6 (1992), 1109–1118  isi
1989
23. V. F. Safonov, “Normal forms and regularization of nonlinear singularly perturbed evolution equations”, Differ. Uravn., 25:4 (1989),  627–635  mathnet  mathscinet; Differ. Equ., 25:4 (1989), 426–432
1987
24. V. F. Safonov, “Multipoint resonance in a strongly nonlinear singularly perturbed system of differential equations”, Differ. Uravn., 23:3 (1987),  529–530  mathnet  zmath
1984
25. Yu. P. Gubin, V. F. Safonov, “Asymptotic solutions of singularly perturbed problems with weak nonlinearity in the case of nonidentical resonance”, Differ. Uravn., 20:6 (1984),  930–941  mathnet  mathscinet
1979
26. V. F. Safonov, “The regularization method for singularly perturbed systems of nonlinear differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 43:3 (1979),  628–653  mathnet  mathscinet  zmath; Math. USSR-Izv., 14:3 (1980), 571–596  isi
27. S. A. Lomov, V. F. Safonov, “Regularization method for systems with a weak nonlinearity in the resonance case”, Mat. Zametki, 25:6 (1979),  871–889  mathnet  mathscinet  zmath; Math. Notes, 25:6 (1979), 450–459  isi
28. V. F. Safonov, “Solubility of a problem in the nonlinear theory of the method of regularization in the class of uniformly convergent series”, Mat. Zametki, 25:4 (1979),  573–583  mathnet  mathscinet  zmath; Math. Notes, 25:4 (1979), 298–303
1977
29. V. F. Safonov, “Regularized asymptotic solutions of nonlinear singularly perturbed systems of differential equations”, Dokl. Akad. Nauk SSSR, 235:6 (1977),  1274–1276  mathnet  mathscinet  zmath

1984
30. Yu. A. Dubinskii, S. I. Pokhozhaev, V. F. Safonov, A. N. Tikhonov, “Sergei Aleksandrovich Lomov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 39:2(236) (1984),  215–216  mathnet  mathscinet; Russian Math. Surveys, 39:2 (1984), 223–224  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019